# SDR SWAA2016041150728

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 25,157 hours, 14,883 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429352
- Part serial: 3070
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXITING RUNWAY AT TAXI SPEED APPLIED BRAKES & EXPERIENCED HIGH VIBRATION FROM MAIN GEAR WITH LITTLE TO NO BRAKING ACTION.  COULD NOT STOP ACFT NORMALLY.  R & R ANTI-SKID AUTO BREAK CONTROL UNIT IAW AMM.
